MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC COMPACT 5000; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC COMPACT 5000; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 5500P ULTRASOUND SYSTEM
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a compact 5500p cvx ultrasound system was unavailable during a critical procedure.The ultrasound system was utilized to assist in managing the patient¿s resuscitation.The system was replaced to complete the procedure.There was no harm to the patient or user associated with this event.The philips field service engineer evaluated the system and conducted a hardware and battery test, which passed.The system has been taken out of service.Philips has started an investigation, and upon completion, a follow-up report will be submitted.

Brand Name
COMPACT 5000
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21945417
Report Number3019216-2025-000184
Device Sequence Number8836125
Product Code IYN
UDI-Device Identifier00884838116573
UDI-Public(01)00884838116573
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5500P ULTRASOUND SYSTEM
Device Catalogue Number795143
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown